Over the counter flu medication canada, south africa, – Sudden weather changes can sometimes lead to flu for humans. For that, a cold medicine is very effective in relieving the disease. Not only can it cure the disease, sometimes, the medicine is chosen because it has certain effects. An example is not causing drowsiness after consumption, the taste is good to the attractive packaging format.
Apart from all of this, there are actually not a few types of flu drugs that can be adjusted to the needs of each. In fact, a number of them belong to the type of cold and coughing cold medicine, which can cure two diseases at once. No doubt, besides the price reached and easily obtained, consumers are also looking for efficacious flu drugs that are safe for children and adults alike. More sticky, please refer to the discussion below.
For all parents, having a baby who has colds can sometimes be troublesome. For that, a cold medicine is very effective for children who can overcome the problem. One example is Fludexin. Not only as a nasal congestion remover, this drug is also able to relieve the phenomenon of fever so that the safest for children to consume.
There are a number of urgent ingredients contained in this bottle. Among them are every 5 ml of fludexin containing phenylephrine HCl 1.75 mg, dextromethorphan HBr 3.5 mg Paracetamol 120 mg, chlorpheniramine maleate 0.5 mg. The substance is considered to be able to relieve the phenomena of the disease such as flu and cough, relieve the cold phenomenon, treat allergic rhinitis and sinusitis. In order for its use to be effective, it is recommended that it be served with food bites. Suitable for children aged 6 – 12 with a measuring size of 10 ml spoon 3 times a day.
Procold Flu and Cough
Over the counter flu medication for pregnancy, for adults, for diabetes. Procold is known as the most effective cold medicine for eliminating prolonged sneezing. In addition, the phenomenon of nasal congestion and headaches due to flu can also be overcome with this medication. It is not wrong if doctors often submit recommendations for this drug for their patients. In addition, another use of Procold is its ability to eliminate all types of cough with phlegm and dry cough.
Flu drugs are packaged in plastic strip containers, containing a number of urgent substances in each item. Among them are Dextrometorphan HBr 10 mg, Pseudoephedrine HCl 30 mg and Paracetamol 500 mg. All these ingredients play an active role in curing coughs and flu, alleviating the phenomenon of nasal congestion, headaches, fever, sneezing. Dosage for adults and children over 12 years gives 3 tablets a day. Danguna children aged 6-12 years give 3 times a day 2x a tablet. Procold can be consumed after eating as needed.
OBH Combi Coughing Ginger Flu
It is not wrong if OBH Combi Coughing Ginger Flu is a cure for cold cough fever for adults and children alike. The most fragrant sweet taste and fragrance of ginger, creating this drug is very suitable as the main option when cough and flu attack. The warm content of the ginger can make the throat feel most comfortable. In addition, the content of the active liquiritiae extract is considered to be quite effective in overcoming the nasal congestion caused by the flu.
It is not wrong if OBH Combi Cough Flu and Ginger are among the effective flu drugs for children and adults.
Substances in this drug consist of various urgent substances in the bottle packaging. Like Paracetamol 150 mg, Chlorpheniramine Maleate 1 mg, Succus Liquiritiae Extract 167 mg Ammonium Chloride 50 mg, Ephedrine HCl 2.5 mg, and Alcohol as much as 2%. In addition to treating flu and coughing, this drug also relieves fever, dizziness, pain head, hot and stuffy nose accompanied by sneezing.
Aside from the natural technique of eliminating flu and coughing with various medicinal plants, the efficacy of Hustab as a generic drug is also considered to be able to relieve flu and cough quickly. Although effective, this drug is classified as a hard drug whose use must be controlled and suitable dosage. Contains diphenhydramine 25 mg, Bromhexin 8 mg, paracetamol 400 mg, this drug is able to bulldoze cough and flu, cope with the respiratory tract and make thick mucus, bronchecretolytic which is associated with irritation of mucous membranes.
What is unique, though including hard drugs, can be consumed by children simultaneously with food intake. How to use it, for adults, try to give 1 tablet a day and 3 times a day for 1 tablet a day. Hustab is packaged in plastic strip containers, including as a cold cough fever medicine for adults and children who can be an option when attacked by the disease.
Over the counter flu medication for toddlers, cvs, oscillococcinum. Drugs that also become the foundation for relieving the flu and cough, it was also able to eliminate headaches and fever effectively. Not infrequently if this drug is often included in a doctor’s prescription for long-term use. No wonder if this drug is only available for consumption by adults. Fludane Plus which is the name of the cold cough medicine, can also be consumed together with food intake.
Fludane Plus, besides being able to relieve flu and cough, can also eliminate the phenomenon of fever, respiratory congestion, headache, sneezing accompanied by coughing. In the content of each 5 ml of the drug, there are various substances such as Dextromethorphan HBr 3.75 mg, Chlorpheniramine maleate 0.5 mg, Paracetamol 125 mg, and Phenylpropanolamin HCl 3.125 mg, which are considered the most effective in overcoming each phenomenon of the disease. Fludane Plus, which is packaged in a bottle, can be served to adults with a dose of 3 times a day with 4
Although these drugs are included as flu drugs are very effective, it turns out there are still not a few people who prefer the traditional cold cough medicine for adults and children. It is undeniable that the existence of these natural medicines became rivals for drugs that use chemicals. Even so, being wise in choosing the right medicine and consuming it, is the most effective technique to get healing and recovery faster.